# SDR RAIA00606039

- Difficulty date: June 19, 2006
- Submitted: June 25, 2006
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 17,317 hours, 16,581 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3535 - RIC - BAG DOOR OPEN EICAS IN FLIGHT.  MAINTENANCE CLEANED AND ADJUSTED THE BAG DOOR MICROSWITCHES.  OPS CHECKED GOOD.
